# SDR FDEA200906302389

- Difficulty date: June 30, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8102501
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 1-5510-7-5000D1 PT.1: HOR STAB LT UPPER PLANK, NR24L BARREL NUT BORE   CORROSION REWORKED EXCEEDED EO LIMITATIONS.  REPAIR CARRIED OUT IAW EA NR1-5510-131623, REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 107.
